Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
On generating functions of the product of two polynomials defined by second-order linear recurrence relations


Author(s): Mouloud Goubi

Abstract: In the present paper we investigate polynomials and numbers satisfying a second-order recurrence relations. We give ordinary and exponential generating functions, Binet formulas and the generating function of the product of two polynomials. Our approach is based on geometric series summation, which is different of the analytic method of Boussayoud et al.

Pages: 69-77 | Views: 67 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
Mouloud Goubi. On generating functions of the product of two polynomials defined by second-order linear recurrence relations. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(2): 69-77.
Journal of Mathematical Problems, Equations and Statistics